# SDR 29GA2017121800002

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 36,665 hours, 40,323 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PRECAUTIONARY SHUTDOWN OF THE LT ENGINE DUE TO LOW OIL PRESSURE WITH FLUCTUATIONS.  INSPECTED LT ENGINE, FOUND B-SUMP SCAVENGE LINE LOOSE, REMOVED ALL SCAVENGE SCREENS AND INSPECTED WITH NO DEFECTS FOUND IAW MM & TASK CARDS 79-11-07, 79-11-09. REMOVED CHIP DETECTOR AND INSPECTED WITH NO DISCREPANCIES FOUND IAW MM TASK CARD 79-11-06. PERFORMED OIL CONSUMPTION CHECK ON LT ENGINE IAW  MM 72-00-00. NO FURTHER DEFECTS FOUND.
